BibTeX record journals/ijmmsc/ChenPW09a

download as .bib file

@article{DBLP:journals/ijmmsc/ChenPW09a,
  author       = {Shaolin Chen and
                  Saminathan Ponnusamy and
                  Xiantao Wang},
  title        = {General Approach to Regions of Variability via Subordination of Harmonic
                  Mappings},
  journal      = {Int. J. Math. Math. Sci.},
  volume       = {2009},
  pages        = {736746:1--736746:15},
  year         = {2009},
  url          = {https://doi.org/10.1155/2009/736746},
  doi          = {10.1155/2009/736746},
  timestamp    = {Mon, 05 Sep 2022 19:01:28 +0200},
  biburl       = {https://dblp.org/rec/journals/ijmmsc/ChenPW09a.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics